Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Thyroid patient, no period for 2 months, on Primolut-N, period in 5 days, Dronis-20 safe to take ?

I am 37 .not having prieod for two months after proscribed Primolut-N for three days.i started my prieod within 5days.know my doctor advice me for talking Dronis-20 for three months .Is Dronis-20 right solution for my problem.i am a thyroid patient since 1999.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
The most common causes for irregular menses in your age will be PCOS and thyroid dysfunction.much less commonly you could be having high prolactin levels. The bleeding following Primolut N is reassuring in that it might be one of these conditions.You need to test your Free T4 and TSH levels to see if the thyroid medication is adequately maintaining normal thyroid function.some basic evaluation required before you start therapy - this will include - serum testosterone, prolactin and an ultrasound of pelvis to look for features of PCOS . if the diagnosis is infact PCOS then a OCP containing 30-35 microgram of ethenyl estradiol will be more appropriate.Dronis 20 contains only 20. Contact your Endocrinologist or Gynaecologist for managing your problem
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor